# SDR FDEA201607112344

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: AJC7135507
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 361DL LT PICKLE BARREL PANEL UPPER HINGE HAS BROKEN LOBE AT STA 2020-2022.   R & R DAMAGED HINGE SECTION IAW EA 8-5450-T0326629.
